# SDR AUS20011300

- Difficulty date: September 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2710 · Aileron Control System
- Part: Pipe
- Condition: Cracked
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT AILERON ACTUATOR RETURN PIPE CRACKED AND LEAKING. LOSS OFHYDRAULIC FLUID.
